# SDR IPXA09556253

- Difficulty date: June 7, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R2 WINDOW WILL NOT OPEN.  REWORKED R/O'S WINDOW FWD STRIKER BRACKET PER EO B757-5610-5738.
